Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 228, NWS Tulsa, OK

September 16, 2016Haskell County, LeFlore County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 16, 2016, 5:44 PM CDT for Haskell County, LeFlore County, Sequoyah County, Oklahoma. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 16, 2016, 5:44 PM CDT (22:44 UTC)
Expired
Sep 16, 2016, 6:45 PM CDT
In force
61 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Haskell County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 30 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 16, 5:57 PM CDTTSTM WND DMGSallisaw, OKTREES DOWN. POWER POLES DAMAGED. PORTABLE BUILDINGS BLOWN OVER. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1628 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1628 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
904 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

889 
WUUS54 KTSA 162244
SVRTSA
OKC061-079-135-162345-
/O.NEW.KTSA.SV.W.0228.160916T2244Z-160916T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
544 PM CDT FRI SEP 16 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHEASTERN LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTHEASTERN HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 645 PM CDT

* AT 543 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES SOUTH OF VIAN TO 4 MILES SOUTHEAST OF TAMAHA
  TO 2 MILES NORTHWEST OF KEOTA...MOVING EAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  SALLISAW...                       POCOLA...
  MULDROW...                        ROLAND...
  SPIRO...                          ARKOMA...
  VIAN...                           BONANZA...
  KEOTA...                          GANS...
  TAMAHA...                         MOFFETT...
  SHORT...                          ROCK ISLAND...
  BRADEN...                         COTTONWOOD...
  MC KEY...                         SCULLYVILLE...
  JENSON...                         

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 293 AND
328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3515 9444 3525 9501 3535 9497 3549 9503
      3559 9447 3532 9443
TIME...MOT...LOC 2243Z 271DEG 37KT 3545 9497 3535 9493 3528 9497 

HAIL...<.75IN
WIND...70MPH
 
$$
4 follow-up statements
709 
WWUS54 KTSA 162306
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
606 PM CDT FRI SEP 16 2016

OKC061-162316-
/O.CAN.KTSA.SV.W.0228.000000T0000Z-160916T2345Z/
HASKELL OK-
606 PM CDT FRI SEP 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HASKELL COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3519 9444 3529 9482 3532 9481 3534 9483
      3536 9483 3537 9485 3536 9486 3552 9488
      3559 9447 3532 9443
TIME...MOT...LOC 2306Z 266DEG 39KT 3552 9471 3538 9461 3530 9468 

$$

OKC079-135-162345-
/O.CON.KTSA.SV.W.0228.000000T0000Z-160916T2345Z/
SEQUOYAH OK-LE FLORE OK-
606 PM CDT FRI SEP 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES...

AT 606 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTH OF BRUSHY TO NEAR MULDROW TO 5 MILES
NORTHWEST OF SPIRO...MOVING EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW...                       POCOLA...
MULDROW...                        ROLAND...
SPIRO...                          ARKOMA...
BONANZA...                        GANS...
MOFFETT...                        SHORT...
BRADEN...                         COTTONWOOD...
SCULLYVILLE...                    JENSON...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 303 AND
328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3519 9444 3529 9482 3532 9481 3534 9483
      3536 9483 3537 9485 3536 9486 3552 9488
      3559 9447 3532 9443
TIME...MOT...LOC 2306Z 266DEG 39KT 3552 9471 3538 9461 3530 9468 

HAIL...0.88IN
WIND...70MPH
 
$$
314 
WWUS54 KTSA 162316
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT FRI SEP 16 2016

OKC079-135-162345-
/O.CON.KTSA.SV.W.0228.000000T0000Z-160916T2345Z/
SEQUOYAH OK-LE FLORE OK-
616 PM CDT FRI SEP 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES...

AT 616 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF BRUSHY TO NEAR ROLAND TO 4 MILES SOUTH
OF MULDROW...MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MULDROW...                        ROLAND...
ARKOMA...                         MOFFETT...
SHORT...                          BRADEN...
COTTONWOOD...                     

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 314 AND
328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3525 9444 3529 9467 3555 9470 3559 9447
      3532 9443
TIME...MOT...LOC 2316Z 266DEG 35KT 3556 9464 3542 9454 3534 9461 

HAIL...0.88IN
WIND...70MPH
 
$$
190 
WWUS54 KTSA 162333
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT FRI SEP 16 2016

OKC079-162343-
/O.CAN.KTSA.SV.W.0228.000000T0000Z-160916T2345Z/
LE FLORE OK-
633 PM CDT FRI SEP 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE FLORE COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3538 9447 3537 9449 3535 9448 3533 9450
      3531 9448 3530 9449 3530 9451 3531 9452
      3530 9454 3533 9458 3557 9461 3559 9447
      3537 9444
TIME...MOT...LOC 2333Z 271DEG 37KT 3556 9444 3542 9434 3534 9441 

$$

OKC135-162345-
/O.CON.KTSA.SV.W.0228.000000T0000Z-160916T2345Z/
SEQUOYAH OK-
633 PM CDT FRI SEP 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EASTERN SEQUOYAH COUNTY...

AT 633 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF SHORT TO NEAR VAN BUREN TO 2 MILES
SOUTHEAST OF ARKOMA...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MULDROW...                        ROLAND...
MOFFETT...                        SHORT...
COTTONWOOD...                     

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 320 AND
328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3538 9447 3537 9449 3535 9448 3533 9450
      3531 9448 3530 9449 3530 9451 3531 9452
      3530 9454 3533 9458 3557 9461 3559 9447
      3537 9444
TIME...MOT...LOC 2333Z 271DEG 37KT 3556 9444 3542 9434 3534 9441 

HAIL...0.75IN
WIND...60MPH
 
$$
160 
WWUS54 KTSA 162339
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT FRI SEP 16 2016

OKC135-162349-
/O.EXP.KTSA.SV.W.0228.000000T0000Z-160916T2345Z/
SEQUOYAH OK-
639 PM CDT FRI SEP 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEQUOYAH COUNTY WILL
EXPIRE AT 645 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3538 9447 3537 9449 3535 9448 3533 9450
      3531 9448 3530 9449 3530 9451 3531 9452
      3530 9454 3533 9458 3557 9461 3559 9447
      3537 9444
TIME...MOT...LOC 2338Z 271DEG 37KT 3556 9444 3542 9434 3534 9441 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 3:15 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Sep 16, 3:15 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
315 PM CDT FRI SEP 16 2016

.DISCUSSION...
It has been an interesting radar evolution over the past several
hours...as we started this morning with two outflow boundaries
with which to focus storms. The western MCS weakened as it moved
into NE Oklahoma...and most spots received just light
precipitation. In fact...KTUL only received 0.02" since 12z with
KRVS picking up 0.05". Area mesonet sites show the highest amounts
were along the KS/OK border and just west of our CWA. The storms
forming along the northern outflow slowed their southward
propagation as the western MCS moved in and the upper wave
approached. The active area now is across western AR where
scattered storms have developed but will likely dissipate by early
evening. Water vapor shows the upper wave over eastern OK is
quickly moving east and will take the moisture/lift with it.

Have lowered pops for the overnight period based on current radar
trends, stabilized airmass, and departing large scale forcing with
upper wave. Synoptic front is in KS...with a convectively
generated boundary in the TX panhandle. Will have to monitor these
areas for development...but these are the best options for any
storms overnight. Although the global models suggest precipitation
overnight and Saturday...the last few runs of the experimental
HRRR are not. Will keep low chance pops just in case for Saturday
if anything is able to develop overnight.

Otherwise...by Saturday afternoon...upper trough will be across
the Great Lakes. By Sunday we will be drying out as trough axis
is east of us. Upper ridge builds in for Monday/Tuesday with
another round of hot days with highs in the upper 80s/90s.

Corfidi

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  87  65  87 /  40  20  20  20
FSM   71  90  69  88 /  30  30  10  40
MLC   70  89  67  88 /  20  20  20  40
BVO   65  86  61  85 /  50  20  20  20
FYV   65  85  62  82 /  40  30  10  20
BYV   66  82  64  83 /  30  40  10  20
MKO   69  87  66  86 /  40  20  20  20
MIO   66  85  62  84 /  40  20  10  20
F10   69  87  68  87 /  40  20  20  40
HHW   71  91  70  91 /  20  20  10  30

&&

.TSA Watches/Warnings/Advisories...
OK...None.
AR...None.
&&

SHORT TERM...07
LONG TERM....06
Hazardous weather outlook, Sep 16, 1:29 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
129 PM CDT FRI SEP 16 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
129 PM CDT FRI SEP 16 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA..FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NEAR THE KANSAS BORDER IN NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NEAR THE KANSAS BORDER IN NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...

SCATTERED THUNDERSTORMS WILL AFFECT PORTIONS OF FAR EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THRU THE AFTERNOON HOURS, AHEAD OF
AN UPPER WAVE. DAMAGING WINDS AND MARGINALLY SEVERE HAIL WILL BE
THE MAIN THREATS. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO
DEVELOP ALONG THE COLD FRONT THIS AFTERNOON TO THE NORTH AND WEST
OF OUR AREA, AND THESE STORMS ARE EXPECTED TO MOVE INTO THE REGION
TONIGHT. THE SEVERE RISK IS LOW WITH THIS ACTIVITY. LOCALLY HEAVY
RAIN COULD CAUSE SOME MINOR FLOODING WHERE STORMS ARE ABLE TO
TRAIN OVER THE SAME AREAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY THRU THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...

THE POTENTIAL FOR THUNDERSTORMS WILL SHIFT DOWN INTO SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS ON SATURDAY WITH THE FRONT. A
COMPACT BUT POTENT UPPER WAVE WILL SLIDE ACROSS THE REGION ON
SUNDAY, BRINGING ANOTHER CHANCE FOR THUNDERSTORMS.

RIDGING ALOFT NEXT WEEK WILL MAINTAIN DRY AND TRANQUIL WEATHER.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Special weather statement, Sep 16, 4:06 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
406 PM CDT FRI SEP 16 2016

ARZ001-162145-
BENTON AR-
406 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON COUNTY UNTIL
445 PM CDT...

AT 406 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF PEA RIDGE TO CAVE SPRINGS. MOVEMENT
WAS NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SPRINGDALE...                     ROGERS...
BENTONVILLE...                    LOWELL...
PEA RIDGE...                      BETHEL HEIGHTS...
CAVE SPRINGS...                   GARFIELD...
GATEWAY...                        AVOCA...
LARUE...                          BLAND...
WALNUT HILL...                    HILL TOP...
MONTE NE...

THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 76 AND 84...AND
BETWEEN MILE MARKERS 86 AND 88.

LAT...LON 3640 9388 3639 9388 3638 9389 3624 9397
      3622 9429 3650 9412 3650 9387 3641 9387
TIME...MOT...LOC 2106Z 243DEG 12KT 3645 9408 3626 9423
Local storm report, Sep 16, 4:30 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
430 PM CDT FRI SEP 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     ROGERS                  36.33N 94.12W
09/16/2016                   BENTON             AR   BROADCAST MEDIA

            ROOF DAMAGE NEAR POST ROAD. ALSO PICTURE OF ESTIMATED
            NICKEL TO QUARTER SIZE HAIL. RELAYED VIA SOCIAL MEDIA.

&&

JBM
Special weather statement, Sep 16, 4:37 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT FRI SEP 16 2016

ARZ002-011-162215-
MADISON AR-CARROLL AR-
437 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON AND
NORTHWESTERN CARROLL COUNTIES UNTIL 515 PM CDT...

AT 437 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF BEAVER TO HOBBS STATE PARK.
MOVEMENT WAS EAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
EUREKA SPRINGS...                 BEAVER...
CLIFTY...                         GRANDVIEW...
BEST...                           OAK HILL...
PLEASANT RIDGE...

LAT...LON 3621 9372 3623 9389 3624 9388 3624 9387
      3631 9387 3631 9382 3634 9386 3650 9381
      3650 9357
TIME...MOT...LOC 2137Z 260DEG 10KT 3649 9380 3624 9392
Special weather statement, Sep 16, 4:40 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT FRI SEP 16 2016

OKZ070-071-162215-
MUSKOGEE OK-MCINTOSH OK-
440 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH AND CENTRAL
MUSKOGEE COUNTIES UNTIL 515 PM CDT...

AT 439 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF BOYNTON TO 2 MILES SOUTHWEST OF
LAKE EUFAULA STATE PARK. MOVEMENT WAS EAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       CHECOTAH...
WARNER...                         PORUM...
WEBBERS FALLS...                  OKTAHA...
BRAGGS...                         COUNCIL HILL...
RENTIESVILLE...                   GREENLEAF STATE PARK...
LAKE EUFAULA STATE PARK...        KEEFETON...
WAINWRIGHT...                     SUMMIT...
ONAPA...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 256 AND
284.

LAT...LON 3568 9564 3575 9513 3535 9517 3534 9518
      3532 9517 3532 9569
TIME...MOT...LOC 2139Z 265DEG 31KT 3562 9558 3536 9564
Special weather statement, Sep 16, 4:58 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT FRI SEP 16 2016

OKZ049-162245-
PUSHMATAHA OK-
458 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA COUNTY
UNTIL 545 PM CDT...

AT 458 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
KELLOND...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
ANTLERS...                        KOSOMA...
KELLOND...                        MOYERS...
EUBANKS...                        DELA...
FINLEY...

LAT...LON 3417 9572 3426 9578 3446 9555 3422 9537
TIME...MOT...LOC 2158Z 239DEG 19KT 3425 9569
Special weather statement, Sep 16, 5:35 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
535 PM CDT FRI SEP 16 2016

ARZ002-162315-
CARROLL AR-
535 PM CDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARROLL COUNTY UNTIL
615 PM CDT...

AT 535 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER RULE...MOVING
EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
GREEN FOREST...                   RUDD...
RULE...                           CARROLLTON...
OSAGE...                          DRYFORK...
CONNOR...                         DENVER...
CABANAL...                        COIN...

LAT...LON 3615 9349 3632 9356 3642 9330 3618 9330
TIME...MOT...LOC 2235Z 250DEG 25KT 3626 9344

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 10:14 AM CDTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee, Pittsburg31 min
Sep 16, 12:33 PM CDTAreal Flood AdvisoryTSACraig3 hr
Sep 16, 3:55 PM CDTSpecial Weather StatementTSAAdair35 min
Sep 16, 4:40 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee35 min
Sep 16, 4:58 PM CDTSpecial Weather StatementTSAPushmataha47 min
Sep 16, 5:15 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah60 min
Sep 16, 6:26 PM CDTSpecial Weather StatementTSAPushmataha34 min
Sep 16, 6:36 PM CDTSpecial Weather StatementTSALeFlore39 min
Sep 16, 6:58 PM CDTSpecial Weather StatementTSALeFlore47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.